RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vinogradov, Alexandre Michailovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 24
Presentations: 1

Number of views:
This page:5460
Abstract pages:10660
Full texts:5521
References:199
Associate professor
Doctor of physico-mathematical sciences (1985)
Birth date: 18.02.1938
E-mail:
Website: http://www.diffiety.ac.ru
Keywords: secondary Calculus, Differntial calculus over commutative algebra, mathematics.

Subject:

Algebra - geometrical and cohomological theory of nonlinear PDEs, differential calculus over commutative algebras and applications of these teories to mechanics and theoretical physics

   
Main publications:
  1. A.M. Vinogradov, “Algebra logiki teorii lineinykh differentsialnykh operatorov”, Doklady Akademii Nauk SSSR, matematika, 205:5 (1972), 1025–1028
  2. A.M. Vinogradov, “Nekotorye gomologicheskie sistemy, svyazannye s differentsialnym ischisleniem v kommutativnykh algebrakh”, Uspekhi matematicheskikh nauk, 34:6 (1979), 145–150
  3. A.M. Vinogradov, “Geometriya nelineinykh differentsialnykh uravnenii”, VINITI, Akad. Nauk SSSR, ser. Problemy geometrii, 11 (1980), 89–134
  4. A.M. Vinogradov, “The C-spectral sequence, Lagrangian formalism, and conservation laws. I. The linear theory, II. The nonlinear theory”, J. Math. Anal. Appl., 100:1 (1984), 1–129
  5. A.M.Vinogradov, Cohomological Analysis of Partial Differential Equations and Secondary Calculus,, Translations of Mathematical Monographs,, 204, American Mathematical Society, Providence, Rhode Island, USA, 2001

http://www.mathnet.ru/eng/person17876
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193382

Publications in Math-Net.Ru
1992
1. A. M. Verbovetsky, A. M. Vinogradov, D. M. Gessler, “Scalar differential invariants and characteristic classes of homogeneous geometrical structures”, Mat. Zametki, 51:6 (1992),  15–26  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 543–549  isi
1990
2. A. M. Vinogradov, V. A. Yumaguzhin, “Differential invariants of webs on 2-dimensional manifolds”, Mat. Zametki, 48:1 (1990),  26–37  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 639–647  isi
3. A. M. Vinogradov, “The union of the Schouten and Nijenhuis brackets, cohomology, and superdifferential operators”, Mat. Zametki, 47:6 (1990),  138–140  mathnet  mathscinet  zmath
1988
4. D. V. Alekseevskii, A. M. Vinogradov, V. V. Lychagin, “Basic ideas and concepts of differential geometry”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 28 (1988),  5–289  mathnet  mathscinet  zmath
1986
5. A. M. Vinogradov, “Geometry of differential equations, secondary differential calculus and quantum field theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 1,  13–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:1 (1986), 14–25
1985
6. A. M. Vinogradov, V. N. Gusyatnikova, V. A. Yumaguzhin, “Secondary differential operators”, Dokl. Akad. Nauk SSSR, 283:4 (1985),  801–805  mathnet  mathscinet  zmath
1984
7. A. M. Vinogradov, I. S. Krasil'shchik, “On the theory of nonlocal symmetries of nonlinear partial differential equations”, Dokl. Akad. Nauk SSSR, 275:5 (1984),  1044–1049  mathnet  mathscinet  zmath
1980
8. A. M. Vinogradov, I. S. Krasil'shchik, “A method of computing higher symmetries of nonlinear evolution equations, and nonlocal symmetries”, Dokl. Akad. Nauk SSSR, 253:6 (1980),  1289–1293  mathnet  mathscinet  zmath
9. A. M. Vinogradov, “The geometry of nonlinear differential equations”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 11 (1980),  89–134  mathnet  mathscinet  zmath; J. Soviet Math., 17:1 (1981), 1624–1649
1979
10. A. M. Vinogradov, “The theory of higher infinitesimal symmetries of nonlinear partial differential equations”, Dokl. Akad. Nauk SSSR, 248:2 (1979),  274–278  mathnet  mathscinet  zmath
11. A. M. Vinogradov, “Some homology systems associated with the differential calculus in commutative algebras”, Uspekhi Mat. Nauk, 34:6(210) (1979),  145–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 250–255
1978
12. A. M. Vinogradov, “Hamilton structures in field theory”, Dokl. Akad. Nauk SSSR, 241:1 (1978),  18–21  mathnet  mathscinet  zmath
13. A. M. Vinogradov, “A spectral sequence associated with a nonlinear differential equation, and algebro-geometric foundations of Lagrangian field theory with constraints”, Dokl. Akad. Nauk SSSR, 238:5 (1978),  1028–1031  mathnet  mathscinet  zmath
1977
14. A. M. Vinogradov, “On the algebro-geometric foundations of Lagrangian field theory”, Dokl. Akad. Nauk SSSR, 236:2 (1977),  284–287  mathnet  mathscinet  zmath
15. A. M. Vinogradov, B. A. Kupershmidt, “The structures of Hamiltonian mechanics”, Uspekhi Mat. Nauk, 32:4(196) (1977),  175–236  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:4 (1977), 177–243
1975
16. A. M. Vinogradov, I. S. Krasil'shchik, “What is the hamiltonian formalism?”, Uspekhi Mat. Nauk, 30:1(181) (1975),  173–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:1 (1975), 177–202
1973
17. A. M. Vinogradov, “Multivalued solutions and a principle of classification of nonlinear differential equations”, Dokl. Akad. Nauk SSSR, 210:1 (1973),  11–14  mathnet  mathscinet  zmath
1972
18. A. M. Vinogradov, “The logic algebra for the theory of linear differential operators”, Dokl. Akad. Nauk SSSR, 205:5 (1972),  1025–1028  mathnet  mathscinet  zmath
19. A. M. Vinogradov, M. S. Kushel'man, “The generalized Smith conjecture in dimension four”, Sibirsk. Mat. Zh., 13:1 (1972),  52–62  mathnet  mathscinet  zmath; Siberian Math. J., 13:1 (1972), 36–43
1969
20. A. M. Vinogradov, “A Morse theory of nonmultiple closed curves”, Dokl. Akad. Nauk SSSR, 187:1 (1969),  11–14  mathnet  mathscinet  zmath
1964
21. A. M. Vinogradov, “Some homotopy properites of the space of imbeddings of the circle into a sphere or a ball”, Dokl. Akad. Nauk SSSR, 156:5 (1964),  999–1002  mathnet  mathscinet  zmath
1960
22. A. M. Vinogradov, “On Adams' spectral sequence”, Dokl. Akad. Nauk SSSR, 133:5 (1960),  999–1002  mathnet  mathscinet  zmath
23. A. M. Vinogradov, “On the second obstruction to cross-sections”, Dokl. Akad. Nauk SSSR, 130:4 (1960),  723–725  mathnet  mathscinet  zmath
1958
24. A. Vinogradov, B. Delone, D. Fuchs, “Rational approximations to irrational numbers with bounded partial quotients”, Dokl. Akad. Nauk SSSR, 118:5 (1958),  862–865  mathnet  mathscinet  zmath

2005
25. D. B. Fuchs, A. M. Vinogradov, A. V. Zelevinskii, “Вспоминая Беллу Абрамовну”, Mat. Pros., Ser. 3, 9 (2005),  16–29  mathnet
1958
26. A. Vinogradov, B. Delone, D. Fuchs, “Поправки к статье “О рациональных приближениях к иррациональным числам с ограниченными неполными частными” (ДАН, т. 118, № 5, 1958 г.)”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1062  mathnet

Presentations in Math-Net.Ru
1. Constructing Lie algebras from Lions
A. M. Vinogradov
Globus Seminar
October 11, 2012 15:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021